MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. ACL TOP 750 LAS; COAGULATION ANALYZER,

INSTRUMENTATION LABORATORY CO. ACL TOP 750 LAS; COAGULATION ANALYZER,
Model Number 2800-35
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the acl top 750 las analyzer incorrectly read a patient sample bar code on (b)(6) 2022, and populated the test results to the incorrect patient in the hospital information system (his).The error was noticed before clinicians had seen/acted upon the incorrect results.The labels in question were reprinted on (b)(6) 2022 and were read correctly by the acl top 750 las analyzer.There was no patient impact as result of this event.
 
Additional Manufacturer Narrative
Based on the customer reported incident, instrumentation laboratory company conducted an investigation that included a review of their acl top 750 las instrument data backup.This investigation was unable to establish a definitive cause of the reported mis-read patient sample bar codes.Further, the customer confirmed that all reagent barcodes, sample rack barcodes and reagent rack barcodes were scanning correctly and that upon re-printing of the mis-read patient barcodes, the patient barcodes were read correctly by the acl top 750 las.There was no patient impact as a result of the alleged mis-read patient sample bar codes.Accordingly, a risk assessment determined that no remedial action is indicated.

Brand Name
ACL TOP 750 LAS
Common Device Name
COAGULATION ANALYZER,
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
reba daoust
180 hartwell road
bedford, MA 01730
MDR Report Key15527228
Report Number1217183-2022-00005
Device Sequence Number2690048
Product Code GKP
UDI-Device Identifier08426950784050
UDI-Public08426950784050
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K150877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2800-35
Device Catalogue Number00000280035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown